Disprin Direct Chewable Aspirin is absorbed quickly in the body to bring rapid relief from pain associated with headaches and migraines, rheumatic & arthritic pain, sciatica and neuralgia (nerve pain), toothaches, cold & flu symptoms, sore throats, period pain, and lumbago.
It also helps to relieve inflammation associated with back and muscular pain, strains and sprains.
Disprin Direct Chewable Asprin does not need water to be swallowed, so they can be taken on the go. They are absorbed quickly to bring rapid, effective, temporary relief.
How to take Disprin Direct Chewable Aspirin:
Caution before taking Disprin Direct Chewable Aspirin:
Disprin Direct Chewable Aspirin contains:
Aspirin (acetylsalicylic acid) 300 mg. Other ingredients are glycine, maize starch, microcrystalline cellulose, purified talc, lemon flavour, saccharin.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
I always use Chewable Disprin at the hint of a cold and it rarely fails
Excellent, prompt service and delivery. Highly recommend!
No Water Needed
Chemist Direct service and delivery is exceptional. I always keep some Disprin Direct handy if I'm out as they're so easy to take and no water needed. Chewing the nice tasting tablet gets it into your system quicker and the pain is dealt with quicker. Good for Headache, Period Pain, Sore Throat, Neuralgia, Sciatica, Toothache and Rheumatic Pain.